# SDR ASAA0853430

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 6,102 hours, 1,802 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129105
- Part serial: 16FYRK
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Part time: 6,102 hours, 1,802 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE "PWS FAIL" "WXR FAIL" AMBER ANNUNCIATOR ON BOTH NAV DISPLAYS DURING COCKPIT SET UP WITH WXR SELECTED ON EFIS CONTROL PNL.  PROBLEM VERIFIED 'PWS FAIL' C W FIM 344-010-00-34-43 TASK 810 WXR SYSTEM OPS TEST AMM TASK 34-43-00-710-802 001, ALL CHECKS NORMAL AFTER ENGAGING 'STAB' BUTTON ON THE WXR CONT PNL.
